# SDR DALA2024040804144

- Difficulty date: April 2, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 88,942 hours, 41,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: No Test
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 DISC: DONT PASS OPERATIONAL TEST EMERGENCY DOOR DAMPER ON PASSENGER CREW DOO R 832 (REFER TO AMDS CARD 5210-7089-LA RII). C/A: REPLACED EMERGENCY DOOR DAMPER. JOB COMPLETE (LP: 0273457)
